# SDR SWIA20230608

- Difficulty date: June 8, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FS621 BULKHEAD FLOOR SUPPORT ANGLE BETWEEN RH FLOOR SILL AND RBL27.00 HAS CORROSION (MARKED)      (C-CHECK RO 7/23/2023)    REMOVED AND REPLACED CARGO COMPARTMENT FS621 BULKHEAD FLOOR SUPPORT ANGLE BETWEEN RH FLOOR SILL AND RBL27.00 REF. CRJ200 SRM 51--42-06, CRJ200 SRM 51-42-21 AND REO 601R-53-61-117 REV -D DATE 2017-02-26 STEPS 5 AND 8.SEE CONTINUATION CARD FOR DETAILS
